By Topic

On the Correlation Distributions of the Optimal Quaternary Sequence Family {cal U} and the Optimal Binary Sequence Family {cal V}

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Nian Li ; Provincial Key Lab. of Inf. Coding & Transm., Southwest Jiaotong Univ., Chengdu, China ; Xiaohu Tang ; Xiangyong Zeng ; Lei Hu

Recently, new optimal Families S and U of quaternary sequences have been presented, and the optimal binary sequence Family V obtained from Family S under Gray map has been investigated as well. The two sequence Families U and V are optimal with respect to the well-known Sidelnikov bound and Welch bound, but their exact correlation distributions are not known until now. In this paper, their exact correlation distributions are completely determined in some cases by making use of exponential sums and the theory of Z4-valued quadratic forms.

Published in:

Information Theory, IEEE Transactions on  (Volume:57 ,  Issue: 6 )